Authors: Kokkinis, Ioannis
Ognjanović, Zoran 
Studer, Thomas
Title: Probabilistic justification logic
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 9537
First page: 174
Last page: 186
Conference: International Symposium on Logical Foundations of Computer Science, LFCS 2016; Deerfield Beach; United States; 4 January 2016 through 7 January 2016
Issue Date: 1-Jan-2016
Rank: M33
ISBN: 978-3-319-27683-0
ISSN: 0302-9743
DOI: 10.1007/978-3-319-27683-0_13
Abstract: 
We present a probabilistic justification logic, PPJ, to study rational belief, degrees of belief and justifications.We establish soundness and completeness for PPJ and show that its satisfiability problem is decidable. In the last part we use PPJ to provide a solution to the lottery paradox.
Keywords: Decidability | Justification logic | Lottery paradox | Probabilistic logic | Strong completeness
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

24
checked on May 29, 2024

Page view(s)

44
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.